# SDR IPXA2017082220830

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 23,556 hours, 15,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Detached
- Location: Evas Unit
- Component: Evas
- Component part number: 107STC265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASE, CAPTAIN'S EVAS MOUNT BRACKET SEPARATED FROM MOUNT HOLES.  SECURED AND INSTALLED THE EVAS SYSTEM MOUNTING BRACKET IAW EO B757-2560-45127-H, APPX D, AND AMM 25-69-00.
